Regularization approach for inverting the exponential radon transforms (ERT)

Ping Wang, Kewang Zheng

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we study the problem of inverting the exponential Radon transforms with non-exact data. A regularization approach is introduced to find approximate solutions of the problem.

Original languageEnglish (US)
Pages (from-to)514-518
Number of pages5
JournalApplied Mathematics and Computation
Volume207
Issue number2
DOIs
StatePublished - Jan 15 2009

Fingerprint

Radon Transform
Radon
Regularization
Approximate Solution

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{75a974c5b0ea47b5bc4d1ff3b7ecc6f1,
title = "Regularization approach for inverting the exponential radon transforms (ERT)",
abstract = "In this paper, we study the problem of inverting the exponential Radon transforms with non-exact data. A regularization approach is introduced to find approximate solutions of the problem.",
author = "Ping Wang and Kewang Zheng",
year = "2009",
month = "1",
day = "15",
doi = "10.1016/j.amc.2008.11.005",
language = "English (US)",
volume = "207",
pages = "514--518",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",
number = "2",

}

Regularization approach for inverting the exponential radon transforms (ERT). / Wang, Ping; Zheng, Kewang.

In: Applied Mathematics and Computation, Vol. 207, No. 2, 15.01.2009, p. 514-518.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Regularization approach for inverting the exponential radon transforms (ERT)

AU - Wang, Ping

AU - Zheng, Kewang

PY - 2009/1/15

Y1 - 2009/1/15

N2 - In this paper, we study the problem of inverting the exponential Radon transforms with non-exact data. A regularization approach is introduced to find approximate solutions of the problem.

AB - In this paper, we study the problem of inverting the exponential Radon transforms with non-exact data. A regularization approach is introduced to find approximate solutions of the problem.

UR - http://www.scopus.com/inward/record.url?scp=58349101117&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58349101117&partnerID=8YFLogxK

U2 - 10.1016/j.amc.2008.11.005

DO - 10.1016/j.amc.2008.11.005

M3 - Article

AN - SCOPUS:58349101117

VL - 207

SP - 514

EP - 518

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 2

ER -